SVRA

Sonoma SpeedTour Sonoma Raceway, Sonoma, CA April 22 - 25, 2021 Track Length: 2.52 miles

SVRA

4/7/21

Provisional Race Schedule

Wednesday, April 21

12:00pm - 5:00pm Registration & Load-in

Thursday, April 22

7:00am - 5:00pm	Registration & Load-in (cont.)	
7:30am - 5:00pm	Tech Inspection	
7:30am - Mandatory Test Day Drivers' Mtg,		
(at SVRA Tech for those who did not complete virtual mtg)		
8:10am - 5:40pm	TEST DAY (separate schedule on other side)	

Friday, April 23

Friday, April 23		
7:00am - 5:00pm	Registration	
7:30am - 5:00pm	Tech Inspection	
7:30am MANDATORY DRIVERS' MEETING		
(at SVRA Tech	for those who did not co	omplete virtual mtg)
8:10am	Groups 1, 3, 4, 5b	Practice
8:40am	Groups 6, 12a	Practice
9:10am	Groups 8, 12b	Practice
9:40am	Group 10	Practice
10:10am	Groups 5a, 7, 9, 11	Practice
10:40am	Group 2	Practice
11:10am	HTA	Practice
11:40am	Trans Am	Optional Testing 1 30min
		_

12:10pm—1:10pmLUNCH BREAK – Enduro mtg tech room12:15pm-12:40pmPreWar Exhibition

1:10pm	Groups 1, 3, 4, 5b	Qualifying 1
1:40pm	Groups 6, 12a	Qualifying 1
2:10pm	Groups 8, 12b	Qualifying 1
2:40pm	Group 10	Qualifying 1
3:10pm	Groups 5a, 7, 9, 11	Qualifying 1
3:40pm	Group 2	Qualifying 1
4:10pm	HTA	Qualifying 1
4:40pm	Trans Am	Optional Testing 2 30min
5:10pm	PreWar Exhibition	
5:30pm	End of On-Track Activ	vities

Saturday, April 24

7:30am - 3:00pm	Registration	
8:00am - 11:00am	Tech Inspection	
10:00am	Hagerty Cars & Caffeine Car	r Show
8:10am	Group 2	Qualifying 2
8:35am	Groups 8, 12b	Qualifying 2
9:00am	Group 10	Qualifying 2
9:25am	Groups 6, 12a	Qualifying 2
9:50am	HTA	Qualifying 2
10:15am	Groups 5a, 7, 9, 11	Qualifying 2
10:40am	Groups 1, 3, 4, 5b	Qualifying 2
11:05am	Trans Am	Practice 45 min
11:50am	PreWar Exhibition	

12:15pm - 1:15pm LUNCH BREAK - CAR SHOW LAPS

Saturday April 24	(cont.)	
1:15pm	Group 2	Feature Race 1
1:40pm	Groups 8, 12b	Feature Race 1
2:05pm	Group 10	Feature Race 1
2:30pm	Groups 6, 12a	Feature Race 1
2:55pm	HTA	Feature Race 1
3:20pm	Groups 5a, 7, 9, 11	Feature Race 1
3:45pm	Groups 1, 3, 4, 5b	Feature Race 1
4:10pm	Trans Am	Qualifying 45min
4:55pm	PreWar Exhbition	
5:20pm	End of On-Track Activities	
Sunday, April 25		
8:00am - 12noon	Registration	
8:30am - 11:00am	Technical Inspection	
8:10am	Groups 1, 3, 4, 5b	Feature Race 2
8:40am	Group 2	Feature Race 2
9:10am	Groups 6, 12a	Feature Race 2
9:40am	НТА	Feature Race 2
10:10am	Groups 5a, 7, 9, 11	Feature Race 2
10:40am	Groups 8, 12b	Feature Race 2
11:10am	Group 10	Feature Race 2
11:40am	PreWar Exhbition	
12:00pm—1:00pm	LUNCH BREAK	
1.00	T A	Г. Р. 75 [°]
1:00pm	Trans Am	Feature Race 75min
2:05pm	ALL ENDURO CARS ON	GRID 70min
2:15pm – 3:25pm	ALL GROUP ENDU	RO 1 Pit Stop
3:25pm	PreWar Exhibition	
3:50pm	End of On-Track Activities	

SVRA RUN GROUPS

SVRA Group 2SVRA Groups 5a, 7, 9, 11SVRA Groups 6, 12aSVRA Group 10HTATrans Am	• ·	•
--	-----	---

*THERE WILL BE SEPARATE PODIUMS FOR RACES THAT HAVE COMBINED GROUPS AND FOR ALL GOLD MEDALLION CARS

***RUN GROUP COMBINATIONS ARE SUBJECT TO CHANGE BASED ON ENTRIES**